# SDR IPXA2024020609795

- Difficulty date: February 5, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,056 hours, 15,316 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD UPPER TAIL CONE PATIO DOOR DAMAGED C/W EO-89416-REQ1. FINISHED CLOSING UP THE TAILCONE IAW AMM 53-52-01.MATCH DRILLED EXTRUSION. INSTALLED EXTRUSION AND SEAL RETAINER REF SRM 51-35-01.
